Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Prescribed etrogestan to take if pregnant, on heparin, aspirin. Any problems if taken together ?

my fertility spec has prescribed me etrogestan to take if i fall previous of 6MC at and before 8weeks. I am now currently a week before i am meant to start my period and was wondering when i should start taking the tablets? is there any harm in starting them now? also have been given heparin and baby asprin to take while preg does using all these cause and adverse reactions being mixed? Im 21 and BMI is 21
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
If the medication you were prescribed is Utrogestan, it is contraindicated in pregnancy. I also do not understand why you have been prescribed baby aspirin and heparin if the cause of your habitual abortions is not diagnosed, which should be done first. There are various causes for habitual abortion and thrombophilias are one of them. I advice you to take the opinion of an experienced obstetrician who can deal with high risk pregnancies for evaluation and management. Good luck.
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor